FDA says:ED drugs can cause hearing loss

Discussion in 'Et Cetera, Et Cetera' started by Principessa, Oct 20, 2007.

  1. Principessa

    Gold Member

    Joined:
    Nov 22, 2006
    Messages:
    19,494
    Likes Received:
    28
    Gender:
    Female
    Pffftt, it's not like you men listen to us anyway.:rolleyes: This stuff just gives you guys an extra excuse now.

    FDA adding hearing loss risk for impotence drugs
    Fri Oct 19, 2007 8:15am EDT

    WASHINGTON (Reuters) - U.S. regulators on Thursday said warnings about the risk of sudden hearing loss linked to popular drugs for impotence, including Viagra, Cialis and Levitra, would be added to the drugs' labels.

    The U.S. Food and Drug Administration was prompted to look into a possible connection after a published report of a man taking Viagra, made by Pfizer Inc, who suffered from sudden hearing loss, a rare condition.

    Eli Lilly sells Cialis and GlaxoSmithKline Plc sells Levitra.

    A further review of the FDA's side effect data found 29 cases of sudden hearing loss with a relationship to the three drugs. In two thirds of the cases, the hearing loss was ongoing, the agency said.
     
  2. Mr. Snakey

    Gold Member

    Joined:
    Apr 9, 2006
    Messages:
    24,702
    Likes Received:
    25
    What you say? Only kidding. Peanut M&M's were tested by D.A.K.
     
  3. SpeedoGuy

    Gold Member

    Joined:
    May 18, 2004
    Messages:
    4,229
    Albums:
    1
    Likes Received:
    10
    Gender:
    Male
    Location:
    Pacific Northwest, USA
    eh? What? Can you repeat that njqt? I can't hear you.
     
  4. ManiacalMadMan

    Gold Member

    Joined:
    May 20, 2006
    Messages:
    1,107
    Likes Received:
    7
    Gender:
    Male
    Yet another reason to be glad that I have not found a need for these things Every thing works just fine with out a pill
     
  5. dongalong

    Gold Member

    Joined:
    Jul 2, 2004
    Messages:
    5,299
    Likes Received:
    1,696
    Gender:
    Male
    Location:
    Paris (FR)
    It's not the drug, its all that yelling and moaning in the ears that causes it, there is a cure - gag her!!!!
     
  6. simcha

    Gold Member

    Joined:
    Jul 16, 2007
    Messages:
    2,242
    Likes Received:
    3
    Gender:
    Male
    Location:
    Over The Rainbow
    What?:wank::adam4:
     
Draft saved Draft deleted